MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9277
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three mz9277 samples were received in opened packaging from lot: 22049315, for investigation; no residual fluid was present in all three sets.The customer reported that "the valve gets off the extension with very low force".A visual inspection of the returned samples confirmed the customer experience as the tubing was separated from the maxzero tubing joint (appendix 1).A closer inspection of the tubing found that was residual solvent at the joint (appendix 2).The details of this feedback were forwarded to the manufacturing site for investigation.In this instance, a definitive root cause could not be determined, however it is possible that the separation occurred as a result of an inconsistent application of solvent coupled with a pulling force.This is a hand assembled joint and therefore the customer's experience is likely to have been contributed to by human error.A review of the production records for lot 22049315 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.
 
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector disconnects.The following information was received by initial reporter with the following verbatim: these products are installed at chilren poliklinik, but problem accured at children ward.The valve gets off the extension with very low force.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18686226
Report Number9616066-2024-00218
Device Sequence Number6396461
Product Code FPA
UDI-Device Identifier10885403240799
UDI-Public(01)10885403240799
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/25/2025
Device Catalogue NumberMZ9277
Device Lot Number22049315
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown